# SDR REXA2022062001258

- Difficulty date: May 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Stop
- Part number: CC670160221
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH/S WING IN/B FLAP STOPPER AT AFT SPAR IS CHAFED AND MISSING BUMPER PAD BETWEEN W/S 29.00 - WS 38.00 (INBD SIDE) 	REMOVED REPLACED STOP ASSY IAW CRJ 900 SRM 51-42-06-001-001-A01 & AMM 20-21-00-910-801-A01.
